# SDR QXEA9900002

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Chafed
- Location: Nr 2 Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN GEAR STANDBY ACTUATOR CHAFING AT ATTACH POINT.  REPAIRED IAW RD 8-54-1001 AND DHC -8 MM 32-30-16, PAGE 202, PARAGRAPH B.
